Is transdermal menopausal hormone therapy (MHT) associated with an increased cardiovascular risk?

Stute, Petra (2014). Is transdermal menopausal hormone therapy (MHT) associated with an increased cardiovascular risk? Archives of gynecology and obstetrics, 290(4), pp. 617-619. Springer 10.1007/s00404-014-3372-8

[img] Text
art%3A10.1007%2Fs00404-014-3372-8.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (136kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of Gynaecology, Paediatrics and Endocrinology (DFKE) > Clinic of Gynaecology

UniBE Contributor:

Stute, Petra

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0932-0067

Publisher:

Springer

Language:

English

Submitter:

Nathalie Ursula Becher

Date Deposited:

13 May 2015 11:04

Last Modified:

11 Nov 2015 09:23

Publisher DOI:

10.1007/s00404-014-3372-8

PubMed ID:

25030660

BORIS DOI:

10.7892/boris.68938

URI:

https://boris.unibe.ch/id/eprint/68938

Actions (login required)

Edit item Edit item
Provide Feedback